# SDR HALA9700165

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - IN C-CHECK, AFT ACCESSORY COMPARTMENT RIGHT SIDE LEVEL 2 CORROSION AT STATION 1247 STRINGER 24 ON SHEAR CLIP.  REMOVED DAMAGED ANGLE AND SHEAR CLIP, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIRED PARTS PER SRM 51-10-02, 51-10-3, AND 51-30-02.  (M)
